# SDR REXA2022072601661

- Difficulty date: July 16, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilator
- Part number: AV67021089001
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSTA SUPPORT FITTING AT TOP OF VERTICAL STABILIZER HAS BENT LOBE.	REMOVED AND REPLACED BENT HSTA SUPPORT FITTING (P/N AV-670-21089-001) ONTO THE TOP OF THE VERTICAL STABILIZER USING NEW HARDWARE. REF BOMBARDIER DWG# AV-670-221100 REV-C AND CRJ 900 SRM 51-42-21-001-001-A01
